Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can I take weight loss pills ?

Iam overweight by 10kgs. I tried to reduce my weight by taking heakthy foods. I also used to go to gym. But i feel depreesed none of this is helping me to reduce the weight. I saw in a paper that there is tablets available to reduce the weight. can i take these tablets to reduce my weight?
Wed, 2 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,  
  User's Response
's  Response

Dear Rohana,

Losing weight is one of the main problem faced by people in the age group of 27 - 45 yrs. This is the age when our body doesnt listen to us the way it was doing before. I was having a perfect body before I was 25 yrs. Now I have accumulated 13 kilos extra. Well even I tried many ways to lose and as a doctor the best way is Perfectly planned diet + Daily exercise + Patience + Will Power + Persistence. Remember that there is no alternative/shortcut for hardwork.

1. Diet - Normally Sedentary human requires about 2800kcal of energy/day. Reduce it to 1500 kcal/day X 180 days.

2. Exercise - Body reduces its BMR [Basic Metabolic Rate] when its intake reduces. But we should raise the output and thereby increase the fat burning by doing exercise. Let it be just 1/2 an hour/day X 6 months.

3. Will Power & 4. Persitance - This is what we lack. If you have this, following 1 & 2 would not be a difficult task. If you dont believe in me, try out General Motors diet for 1 week and see how much you will reduce. Try it out for another week with exercise and check how much you have reduced.....

  User's Response
tarannum's  Response
please dont take any weight loss pills, they cause sexual problems. so its better to avoid it
  User's Response
raquel's  Response
even 9i ahd tablets to reduce weight but after stopping the medication....i started eating dubble times and now i have become fat again so dont take tablets
  Anonymous's Response
Anonymous's  Response

before taking tablets consult a doctor...

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Im trying oxylite pro because i have metabolism but eat healthy and work out four days a week for 1-2 hours. I just bought oxylite today but i am currently taking vyvanse, colon cleanse, and b-12 pills. my question is are these medicines okay to take together and is this the best product to boost my weight loss? im trying to get in shape for my wedding

doctor1 MD

please dr i have to lose weight but maybe my body reach to a point need some puch i excercise and watch what i eat but i am stuck with the weight 70 , my question is there any pills i can take just like zotreem plus or seven slim or via ananas which is better ...please am waiting your response

doctor1 MD

I started taking Phentermine two weeks ago for weight loss. My doctor prescribed the pills for me. I took a half tablet for about 4 days and then I began to take a full tablet. After one week of taking the full tablet, I noticed that the finger nails and the tips of my fingers were purple - like I had been coloring Easter Eggs. It was not from anything that I had touched, the purple coloring was in my skin. It was color that was bleeding thru the cracks in my skin ---- is the best way that I can put it. It was just a bit.... but very noticable. Then, the next day... my right hand did the same thing to me. I noticed it when I woke up. Once in the shower, I was shaving under my arms and I noticed that I had HUGE black and blue looking spots under both of my arm pits. Both arm pits looked like I was beat up - but under my arm pits. The purplish coloring was not a bruise tho. It didn t hurt, it wasnt swollen up, it wasnt blotchy. I just appeared. As the day progressed, the same type of black and blue blotch appeared on my left lower arm too, but on the underside part of my lower arm. Nothing appeared on the top of my arm or shoulder or my back or my chest. Only on the under arm area and the under side of my right forearm. That was on Monday. Today is Wednesday, and the huge blotches are almost gone now. The only thing that I had changed in my routine and eating habits was that I was taking these diet pills. They are white with blue specks on them. Someone told me I may be allergic to the blue dye in the pill.... but it was huge patches under both of my under arm areas. Looking exactly like black and blue marks. What could this have been?? I felt good, I felt no pain. I went to work as usual and I actually have had so much energy being on these pills that I was going to ride my bicycle to work on Monday. But when I saw the huge blotches under my arms, I decided not to exercise because I was very alarmed at what was happening to me.

Recent questions on  Overweight

doctor1 MD

my son played rugby and after the match his heart rate was raised for quite a while and said he felt short of breath other weeks his hand have been shaking after match he is not overweight and eats healthy but is at university so probably does drink achohol several times a week and had an energy drink before the match.Could it be something serious

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...I have an 18year old son who is not overweight but when he does any form of excercise his heart rate increases rapidly. eg he rode my excercise bike quite swifly for 3 minutes and his heart rate went up to 200 is this an issue. This is not the first time this has happened.

doctor1 MD

My mother is 64 yrs old and about 50 lbs overweight she is taking 50 mg of Metroprolo daily perscribed by her doctor to reduce her heart rate. Heart rate was 104 unmedicated, she wants to start using the HCG diet to reduce her weight. is there any concerns using HCG drops with this medication? Thanks

doctor1 MD

Went on a vacation, walking alot in the heat (about 10-15 miles/day) sightseeing. Got swelling around ankles & calves & reddish rash (not raised or itchy). Male 53 years. Recent check up good, slightly overweight, moderately active (exercise 3-4x/week).

doctor1 MD

I HAVE HAD HYPOTHYROIDISM FOR WHAT SEEMS LIKE FOREVER. I HAVE GONE TO MANY DIFFERENT DOCTORS AND ALL THEY DO IS GO BACK AND FORTH WITH THE DOSAGE OF SYNTHROID AND IN THE MEANTIME, I AM EXHAUSTED, MY JOINTS HURT, AT THE MOST RIDICULOUS TIMES-MY...

doctor1 MD

Hi I have chest pain after I eat or when I lay down and it's so painful them my neck starts throbbing and I went to the er the other night and they said it's probably GERD . this happens almost every day/night. Mainly after I eat

doctor1 MD

I developed a rush on my penis Can you recommend a cream that would be affective for that?